Show simple item record

dc.contributor.authorSchmid, R
dc.date.available2014-05-21T19:36:33Z
dc.date.issued2006-12-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000242304700009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationSchmid, R. (2006). Limitations of nonlinear discrete periodic control for disturbance attenuation and robust stabilization. AUTOMATICA, 42 (12), pp.2151-2158. https://doi.org/10.1016/j.automatica.2006.06.024.
dc.identifier.issn0005-1098
dc.identifier.urihttp://hdl.handle.net/11343/26527
dc.descriptionC1 - Journal Articles Refereed
dc.languageEnglish
dc.publisherPERGAMON-ELSEVIER SCIENCE LTD
dc.subjectSystems Theory and Control ; Mathematical Sciences
dc.titleLimitations of nonlinear discrete periodic control for disturbance attenuation and robust stabilization
dc.typeJournal Article
dc.identifier.doi10.1016/j.automatica.2006.06.024
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentElectrical And Electronic Engineering
melbourne.source.titleAutomatica
melbourne.source.volume42
melbourne.source.issue12
melbourne.source.pages2151-2158
melbourne.publicationid77667
melbourne.elementsid288564
melbourne.contributor.authorSchmid, Robert
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record